Thanks for your question. From your question, it is evident that you were in a rapid acting insulin (Novalin ie. Toronto) and on NPH, which is a longer acting one. This has been changed recently with a similar course. Your new course is of Humalog, which is a rapid acting one and Levemir, which is a longer acting one. Also, your glucose levels are at a height. 12 to 25 is equal to 216 to 450 mg/dl, while the normal should be below 120.I think your insulins should be rechecked to reach perfect glucose level goals. Either Levemire or Humalog, or both should be adjusted to a level which is more safe to your body. Anyway, this change should be gradual and done carefully.
I would like to recommend you in taking good and healthy diet. Make your meals and snacks within the feel safe limit. Checking carb intake levels at regular intervals will help in making some mental calculations and goals for maintaining carb and glucose levels. Taper your bed time dose of Levemir by one, each alternative day. This will help you in a gradual bring down of Levemire, which is causing irritating side effects.